# SDR CALA9900403

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14074
- Make and model: Doug DC-10-30
- Aircraft serial: 46911
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING NR 2 SPOILER DAMAGED.  THE NR 2 SPOILER WAS REMOVED AND REPLACED IAW MM 27-60-01, PAGE 401.
